Scholarly Research Excellence
@article{(International Science Index):http://waset.org/publications/16967,
  title    = {Bifurcations for a FitzHugh-Nagumo Model with Time Delays},
  author    = {Changjin Xu and  Peiluan Li},
  country   = {},
  institution={},
  abstract  = {In this paper, a FitzHugh-Nagumo model with time delays is investigated. The linear stability of the equilibrium and the existence of Hopf bifurcation with delay τ is investigated. By applying Nyquist criterion, the length of delay is estimated for which stability continues to hold. Numerical simulations for justifying the theoretical results are illustrated. Finally, main conclusions are given.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {1},
  year      = {2013},
  pages     = {103 - 107},
  ee        = {http://waset.org/publications/16967},
  url       = {http://waset.org/Publications?p=73},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 73, 2013},
}